# SDR YENA2025072800769

- Difficulty date: July 25, 2025
- Submitted: July 28, 2025
- Operation: Air carrier
- Aircraft: N648JB
- Make and model: Airbus A320-232
- Aircraft serial: 02970
- Aircraft time: 68,211 hours, 24,439 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Odor
- Location: Zone 200
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1596, PUJ-BOS. STRONG BURNING SMELL IN COCKPIT AND AFT GALLEY TO CABIN CENTER, NO SMOKE SEEN; REF LOGPAGE SMELL 4210046 ITEM 1 (PERFORMED DECONTAMINATION OF BLEED AIR DUCTING IAW AMM 36-12-00-615-804-A. NO SMELL NOTED AFTER CLEANING.)  DECONTAMINATION OF BLEED AIR DUCT POST ENGINE 1 & 2 RUNS ACCOMPLISHED WHILE INSULATING EACH PACK / BLEED, NO ODOR PRESENT ON ENTIRE AIRCRAFT. .A/C GOOD FOR SVC.
